# SDR SWIA202266929

- Difficulty date: October 24, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA CUT OUT AT F.S. 455.8 STGR 0 AFT O/B DOME NUTPLATE HAS A HOLE CORRODED.   COMPLIED WITH REO 601R-53-41-3091 REV-.   MAJOR REPAIR.
